# SDR AALA202104119008

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 37,283 hours, 14,478 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Condition: Worn
- Location: Nlg Door Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY LEG DOOR ON NOSE LANDING GEAR. REPLACED NOSE LANDING GEAR LEG DOOR LOWER FITTING PER AMM 32-22-15.
